zbMATH — the first resource for mathematics

Isoparametrische Hyperflächen in Sphären. I. (German) Zbl 0417.53030

53C40 Global submanifolds
Full Text: DOI EuDML
[1] Cartan, E.: Familles de surfaces isoparam?triques dans les espaces ? courbure constante. Ann. Mat. Pura Appl.17, 177-191 (1938) · Zbl 0020.06505
[2] Cartan, E.: Sur des familles remarquables d’hypersurfaces isoparam?triques dans les espaces spheriques. Math. Z.45, 335-367 (1939) · Zbl 0021.15603
[3] Cartan, E.: Sur quelques familles remarquables d’hypersurfaces. C.P. Congr?s Math. Li?ge, pp. 30-41 (1939)
[4] Cartan, E.: Sur des familles remarquables d’hypersurfaces isoparam?triques des espaces sph?riques ?r et 9 dimensions. Rev. Unib. Tucoman AI, 5-22 (1940) · Zbl 0025.22603
[5] Husemoller, D.: Fibre bundles. New York: McGraw-Hill 1966 · Zbl 0144.44804
[6] Hsiang, W.Y.: Remarks on closed minimal submanifolds in the standard Riemannianm-sphere. J. Differential Geometry1, 257-267 (1967) · Zbl 0168.42904
[7] Hsiang, W.Y., Lawson, Jr., H.B.: Minimal submanifolds of low cohomogeneity. J. Differential Geometry5, 1-38 (1971) · Zbl 0219.53045
[8] Kobayashi, S., Nomizi, K.: Foundations of differential geometry. II. New York: Interscience 1969
[9] Levi-Civita, T.: Famiglie di superficie isoparametriche nell’ordinario spacio euclideo. Atti Accad. naz. Lincei Rend. Cl. Sci. Fis. Mat. Natur26, 355-362 (1937) · Zbl 0018.08702
[10] Nomizu, K.: Some results in E. Cartan’s theory of isoparametric families of hypersurfaces. Bull. Amer. Math. Soc.79, 1184-1188 (1974) · Zbl 0275.53003
[11] Ozeki, H., Takeuchi, M.: On some types of isoparametric hyperfaces in spheres. I. T?hoku Math. J.27, 515-559 (1975); II. T?hoku Math. J.28, 7-55 (1976) · Zbl 0359.53011
[12] Spanier, E.H.: Algebraic topology. New York: McGraw-Hill 1966 · Zbl 0145.43303
[13] Segre, B.: Famiglie di ipersuperficie isoparametrische negli spazi euclidei ad un qualunque numero di demensioni. Atti Accad. naz. Lincei Rend. Cl. Sci. Fis. Mat. Natur27, 203-207 (1938) · Zbl 0019.18403
[14] Takagi, R., Takahashi, T.: On the principal curvatures of homogeneous hypersurfaces in a sphere. Differential geometry, in honor of K. Yano, pp. 469-481, Tokyo: Kinokuniya 1972 · Zbl 0244.53042
[15] Wang, H.C.: Compact transformation group ofS n with an (n-1)-dimensional orbit. Amer. J. Math.82, 698-748 (1960) · Zbl 0134.19404
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.